MathSciNet Relay Station
MathSciNet bibliographic data
MR2002239 (2004h:30033) 30D35
Zheng, Jian-Hua On uniqueness of meromorphic functions with shared values in one angular domain. Complex Var. Theory Appl. 48 (2003), no. 9, 777–785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement